01/6Ill effects of excess of vitamin D
While vitamin D deficiency is a very common issue, it is also possible—though uncommon—to have too much vitamin D. Hypervitaminosis D, another name for vitamin D toxicity, is a rare but potentially dangerous illness that develops when your body has too much vitamin D. Not through diet or sun exposure, but typically through high doses of vitamin D pills causes vitamin D toxicity. This is so because even foods that have been fortified with vitamin D don’t contain much of it, and your body controls how much vitamin D is created by exposure to sunlight.
02/6Nausea and vomiting
Taking too much vitamin D can cause morning sickness, vomiting and Nausea. In order to combat that, one may take a lesser concentration of vitamin D supplements or try to consume it through diet sources only.
03/6Loss of appetite
If you’re dealing with poor appetite, you must take a look at your vitamin D levels. Vitamin D deficiency can also cause a similar symptom in your body as excess of it. If you take too much supplemental or prescription vitamin D, you might lose your appetite.
A buildup of calcium in your blood (hypercalcemia), which can result in nausea and vomiting, weakness, and frequent urination, is the main side effect of vitamin D poisoning. Steroids are prescribed to treat hypercalcemia brought on by excessive vitamin D, but quitting the source of the extra D vitamin is as important.
Renal issues, including renal damage, can also result from hypercalcemia brought on by too much vitamin D. Kidney stones can form when a person has too much vitamin D because it enhances calcium absorption. Nephrocalcinosis, a disorder caused by calcium buildup in the kidneys, can result in irreversible kidney damage or even renal failure.
End of Story